# SDR SWIA2021081860362

- Difficulty date: June 14, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 37,680 hours, 27,589 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-485 Lbl27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH BL 27 FLOOR SEAT RAILS GOUGED AND CORRODED FROM FS 349 TO FS 485      (C-CHECK RO 8/16/2021)    REPLACED LH BL 27 FLOOR SEAT RAIL FROM FS349.00 TO FS485.00 PER CRJ 700 AMM 53-00-49-400-801-A17
